Share Facebook


01-15-2008, 07:49 PM   #1
billy0510
 
symptoms

Hello My first thread on this site.

i am a 30 year old male i was diagnosed with crohns last Feb tried asacol, pred, 6mp now on remicade and no major flare ups in the last 6 months. I am having joint pains in my ankle that come and go, I get blurred vision in my eyes it seems like i just woke up if i blink or rub them it goes away for a little bit. It seems like there is a film on my eye that just wont leave???? I also have developed a skin rash on my back, chest, arms and leg?? don't know if these r symptoms of crohns or not.

Hope everyone well and thanks for this great site
Billy B
01-16-2008, 10:56 AM   #2
Shane
 
Hi Billy,

Joint and eye problems are symptoms which have affected me. Fairly common with Crohn's I think. I'm not so sure about rashes as I haven't had them but, they could well be. I'm sure someone here will be able to confirm this.

Shane
01-16-2008, 11:06 AM   #3
22wendylou
 
I don't know if you are still on prednisone, but I am currently taking it and have researched the side-effects online, heavily. The blurred vision, joint pain, and rash are all known to be common in those taking prednisone....Fun, huh?

I hope you are able to maintain your status of "flare-up" free, indefinately! Good luck to you...(:

~Wendy

Last edited by 22wendylou; 01-16-2008 at 11:17 AM.
01-16-2008, 11:07 AM   #4
Kev
Senior Member
 
Join Date: Jun 2006
Location: Halifax, NS, Canada

My Support Groups:
Hi Billy. I developed a rash in those areas... well, legs and back. ER doc said it was folicilitis (which he opined was due to a reaction to Azathioprine/Imuran). The result? I was taken off Imuran for 2 weeks, pain associated with the rash went away within 2 days. Rash remained for months, till I started LDN therapy recently.

Doctors were never able to satisfactorily explain or diagnose this 'foliculitis', so it may or may not have been directly connected to the Azathioprine/Imuran. I'm just glad that it all went away finally...
__________________
KEV

Dx'd July, 2006
Meds: Flagyl, Cipro, Pred, AZA.. to no effect
Low Dose Naltrexone Nov 2007 - May 2014
Remicade June 17th, 2014
01-16-2008, 07:39 PM   #5
butt-eze
Superstar
 
butt-eze's Avatar
 
Join Date: Dec 2007
Location: Maple Valley, Washington
Those are definitely symptoms of your crohn's or the medications for crohn's. This is not to say that you should just tolerate them. Make sure you tell your doctor in case they want to adjust or change your medicine.
01-24-2008, 04:08 PM   #6
Brando
Senior Member
 
Join Date: Feb 2007
yeah buddy you should probably tell your doc about this one. if it's medication related you might need to lower the dosage.
01-24-2008, 04:14 PM   #7
katiesue1506
Senior Member
 
Join Date: Nov 2006
I just wanted to let you know that I get rashes before a flare-up... usually a month or two before one.
Reply

Thread Tools


All times are GMT -5. The time now is 08:46 AM.
Copyright 2006-2017 Crohnsforum.com